# SDR SWIA200922801

- Difficulty date: October 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 17,129 hours, 14,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 6345)  RELAMPED EMERGENCY LIGHT.
